My daughter has been on Remicade for about 6 months now. She didn't have any issues at all for the first few months. Now the last two months when she gets home and for about a day after she complains of tingling and numbness in her arms and legs. She also said her leg gave out on her one time (muscle weakness). We talked to the Dr. about this but he didn't seem to think it was a concern. My daughter is 13 and I don't want the medication to add additional medical issues on her already challenged body. She also has a brain abnormality where her venous capillaries did not develop correctly which leads to inflammation on her brain. She has suffered seizures on and off for the last several years, however she has not had any at all since she was diagnosed with Crohns and started Remicade. I'm torn. I like that the Remicade may be having an anxilliary effect on her swelling and inflammation in her brain (reducing the seizures - and yes I know it is not a seizure medicine) plus helping her Crohns but I am nervous about the side effects.
I've scoured the internet and see numbness and tingling as a side effect but can't seem to get more detailed information on if we should be concerned or not. Any help would be appreciated.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.